Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had upper endoscopy and colonoscopy. Started feeling dizzy and have numb lips. Is this normal?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5367 Questions
I had an upper endoscopy and colonoscopy yesterday at noon. I woke up fine from anesthesia (propofol), and did well for the rest of day. Ate well and drank well. Since I woke up this morning, I have severe dizziness and a little numbness on my lips. Is this common, or should I call my doctor?
Posted Mon, 3 Dec 2012 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 44 minutes later

Thank you for the query.

Such symptoms may be caused by hypotension, ions deficiency, heart arrhythmia, arteries narrowing due to artelosclerosis and even stroke. Such symptoms can also occur after anesthesia and should go away in a day or so.
So if you do not suffer from headache, vomiting, lose of consciouses, no blurred vision, no muscles weakening it is probably nothing significant and should go away. It is advisable to drink more water and get checked your blood pressure and heart rate.
If such symptoms wont go away in a few days or will get worse, you should visit your doctor.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor